MAUDE Adverse Event Report: MERITS HEALTH PRODUCTS CO., LTD. MERITS; EZ-GO

MERITS HEALTH PRODUCTS CO., LTD. MERITS; EZ-GO
Model Number P321B
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient disassembled the power wheelchair for portability.The patient did not cover the battery connection block with the protective safety cover attached to the power wheelchair.This action left the battery connector points exposed.When the patient went to lift the scooter, their metal watch band shorted across the two battery connector points.The result was a burn to the patients wrist.The patent received non-hospitalization medical attention.

Brand Name
MERITS
Common Device Name
EZ-GO
Manufacturer (Section D)
MERITS HEALTH PRODUCTS CO., LTD.
18 jingke rd., nantun dist.,
taichung city,, 40852
TW  40852
Manufacturer (Section G)
MERITS HEALTH PRODUCTS CO., LTD.,
18 jingke rd., nantun dist.,
taichung city, 40852
TW   40852
Manufacturer Contact
efy cheng
18 jingke rd., nantun dist.,
taichung city, 40852
TW   40852
MDR Report Key23888632
Report Number9680333-2025-00002
Device Sequence Number11938778
Product Code ITI
UDI-Device Identifier04714379292916
UDI-Public(01)04714379292916(11)211223
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011687
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberP321B
Device Catalogue NumberP321B-SGMUB EZ-GO TUROQUOISE
Device Lot NumberMU211200433
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown